# SDR GAIA00349

- Difficulty date: June 9, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND STATION 480 STRINGER 8L, 7L, 5L, 3L, AND 1 STRINGER CLIPS DAMAGED.  REPAIRED CLIPS IAW TIMCO REO SOO191.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
